RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 3, Pages 435–443 (Mi tmf9623)  

Determinant representations for scalar products in the algebraic Bethe ansatz

N. A. Slavnov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We study integrable models with $\mathfrak{gl}(2|1)$ symmetry that are solvable by the nested algebraic Bethe ansatz. We obtain a new determinant representation for scalar products of twisted and ordinary on-shell Bethe vectors. The obtained representation leads to a new formula for the scalar products in models with $\mathfrak{gl}(2)$ symmetry.

Keywords: algebraic Bethe ansatz, scalar product, graded model.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This research is supported by a grant from the Russian Science Foundation (Project No. 14-50-00005).


DOI: https://doi.org/10.4213/tmf9623

Full text: PDF file (444 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:3, 1771–1778

Bibliographic databases:

Document Type: Article
Received: 23.08.2018

Citation: N. A. Slavnov, “Determinant representations for scalar products in the algebraic Bethe ansatz”, TMF, 197:3 (2018), 435–443; Theoret. and Math. Phys., 197:3 (2018), 1771–1778

Citation in format AMSBIB
\Bibitem{Sla18}
\by N.~A.~Slavnov
\paper Determinant representations for scalar products in the~algebraic Bethe ansatz
\jour TMF
\yr 2018
\vol 197
\issue 3
\pages 435--443
\mathnet{http://mi.mathnet.ru/tmf9623}
\crossref{https://doi.org/10.4213/tmf9623}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1771S}
\elib{http://elibrary.ru/item.asp?id=36448179}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 3
\pages 1771--1778
\crossref{https://doi.org/10.1134/S0040577918120073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000455189700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059698003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9623
  • https://doi.org/10.4213/tmf9623
  • http://mi.mathnet.ru/eng/tmf/v197/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:62
    References:7
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019